Contents
Doklady Mathematics


Vol. 61, No. 1, 2000

English language translation of the journal is available from MAIK “Nauka / Interperiodica” (Russia).
Doklady Mathematics ISSN 1064–5624.

Translated from Doklady Akademii Nauk, Volume 370, Nos. 1–6, 2000


Volume 61, January–February.

Mathematics

Effective Dispersive Equations for Wave Propagation in Periodic Media

N. S. Bakhvalov and M. E. Eglit p. 1  abstract

The Bernstein Theorem for Harmonic Functions

V. P. Zakharyuta and N. I. Skiba p. 5  abstract

Self-Induced Oscillations in Vitt Systems with Resonance Natural Frequency Spectrum

A. Yu. Kolesov and N. Kh. Rozov p. 9  abstract

Localization and Reorganizations in the Index Theory of Elliptic Operators

V. E. Nazaikinskii and B. Yu. Sternin p. 13  abstract

Regularized Traces of Non-Self-Adjoint Discrete Operators with a Nonnuclear Resolvent

V. A. Sadovnichii, V. V. Dubrovskii, and N. Yu. Sochenko p. 17  abstract

Difference Schemes on Irregular Meshes

A. A. Samarskii and P. N. Vabishchevich p. 20  abstract

Decomposition of Singular Measures

I. Antoniou and S. A. Shkarin p. 24  abstract

An Inverse Problem for a Composed System

Yu. Ya. Belov and T. N. Shipina p. 28  abstract

On the Smoothness of the Invariant Measure of a Markov Chain
with Respect to a Parameter

A. Yu. Veretennikov and E. Pardoux p. 31  abstract

Perturbations of a Class of Systems of Differential Equations with Resonances

A. Ya. Povzner p. 34  abstract

A Topological Interpretation of Averaged Coefficients for Periodic Perforated Domains

G. V. Sandrakov p. 37  abstract

One-Sided and Comonotone Approximations of Smooth Functions
by Algebraic Polynomials with Positive Coefficients

R. M. Trigub p. 40  abstract

On Analytic Nonlinear Problems of Variational Type

P. V. Zubkov p. 43  abstract

On frame0-Characteristics of Some Potential-Type Operators with Oscillating Symbols
and Kernel Singularities on the Sphere

A. N. Karapetyants and V. A. Nogin p. 48  abstract

Isolated Lagrangian Manifolds of the Bellman–Lyapunov Functions
in Optimal Stabilization Problems

G. V. Kondrat’ev and V. V. Kondrat’ev p. 51  abstract

Quasi-Invariant Measures on Loop Groups of Riemannian Manifolds

S. V. Lyudkovskii p. 54  abstract

Hyperbolic Variant of the Main Nevanlinna Theorem

Sh. A. Makhmutov p. 57  abstract

On Asymptotically Sharp Estimates of the Pointwise Approximation
of Some Classes of Functions by Algebraic Polynomials

V. P. Motornyi p. 61  abstract

The Equivalence Principle in Control of Motion

A. I. Propoi p. 64  abstract

Uniqueness of Solutions to Inverse Eigenvalue Problems

V. A. Sadovnichii, V. V. Dubrovskii, and L. V. Smirnova p. 67  abstract

Approximate Methods for a Class of Stiff Systems
of Linear Differential-Difference Equations

V. V. Strygin and D. V. Sharuda p. 70  abstract

Application of Systems of Computer Algebra to a Modified Method
of Elimination of Unknowns

V. I. Bykov, A. M. Kytmanov, T. A. Osetrova, and Z. E. Potapova p. 73  abstract

The Solution of the Monge–Kantorovich Problem for a Class of Functionals

P. S. Ruzankin p. 77  abstract

Monotone Difference Schemes for Elliptic Equations with Mixed Derivatives

A. A. Samarskii, V. I. Mazhukin, P. P. Matus, and M. M. Chuiko p. 79  abstract

Some Properties of Finitely Additive Measures and Their Transformation Based
on Homomorphisms of Measurable Structures

A. G. Chentsov p. 83  abstract

On Polynomials with Least Deviations from Zero in the Metric of L[–1, 1]

V. E. Geit p. 87  abstract

Attractors of Control Systems

S. V. Emel’yanov, S. K. Korovin, and N. A. Bobylev p. 91  abstract

One Class of Boundary Value Problems with Oscillation Properties
of a Part of the Spectrum

G. D. Stepanov p. 95  abstract

Some Properties of Two-Valued Measures and Representations
of Limits with Respect to Filters

A. G. Chentsov p. 98  abstract

Extension of Mappings of Wiener Spaces Lipschitzian
along Cameron–Martin Subspaces

V. I. Bogachev p. 102  abstract

A priori Estimates in Change-Point Problems for a Random Sequence

B. E. Brodsky and B. S. Darkhovsky p. 106  abstract

Estimation of Dirichlet Series with Fejer Gaps on Curves

A. M. Gaisin p. 110  abstract

Coercive Estimates for Solutions of Linearizations of Modified Navier–Stokes Equations

O. A. Ladyzhenskaya and G. A. Seregin p. 113  abstract

Analogues of the Uniform Distribution in the Class
of Purely Finitely Additive Probabilities

A. G. Chentsov and S. I. Morina p. 116  abstract


Mathematical Physics

On the Initial-Boundary Value Problem for a Nonlinear Nonlocal Schrödinger Equation

E. I. Kaikina, P. I. Naumkin, and I. A. Shishmarev p. 120  abstract

Thermodynamics of Hamiltonian Systems and Gibbs Distribution

V. V. Kozlov p. 123  abstract

Solvability Conditions for the Radio Waveguide Excitation Problem

A. N. Bogolyubov, A. L. Delitsyn, and A. G. Sveshnikov p. 126  abstract

Finetti–Khintchine’s Symmetry Theorem in Nonequilibrium Statistical Physics

A. V. Kalinkin p. 130  abstract

On the Uniqueness of Solutions to the Static Maxwell Equations

M. A. Mikaelyan p. 134  abstract


Control Theory

n-Dimensional Analogues of the Bendixson and Dulac Criteria

V. P. Zhukov p. 137  abstract

The Learning Problem for Extremal Search in Energy Representation

A. I. Propoi p. 140  abstract

Dynamic Reconstruction of States and Guaranteeing Control
of a Reaction-Diffusion System

F. Kappel, A. V. Kryazhimskii, and V. I. Maksimov p. 143  abstract

The Learning Problem for Extremal Search “on the Average”

A. I. Propoi p. 146  abstract


Computer Science

On Monotone Tables with Complex Constraints

M. K. Al’bert’yan p. 149  abstract

Combinatorics of Multisets

A. B. Petrovsky p. 151  abstract


Pleiades Publishing home page | journal home page | top

If you have any problems with this server, contact webmaster.